# SDR A6WA200540201

- Difficulty date: June 13, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INTERCOSTAL AT FS 484, LBL S7, IS CRACKED IN RADIUS APPROX .30 INCH LONG.  (M)  REMOVED CRACKED ANGLE FABED NEW ANGLE USING PREFORMED ANGLE.  ETCHED, ALODINED, PRIMED, AND TOP COATED FABED ANGLE.  INSTALLED FABED ANGLE ON LT SIDE INTERCOSTAL FS 484, LBL 27, IAW MFG REO.  (K)
